Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Was taking contraceptive patch, started having bad breakthroughs, took primolut nor, still bleeding. What are the side effects?

my daughter was taking contraceptive patch . started having bad breakthroughs and went to doctor. she had been bleeding for 17 days. they put her on primolut-nor. she was fine for about 9 days and now been bleeding again for 12 days. she does not live in same country as me. I was just trying to look up the side effects of primolut nor for her.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Here are list of side effects for - PRIMOIUT- Norethisterone

Changes in menstrual bleeding, eg irregular bleeding or sometimes stopping of bleeding.
Change in sex drive.
Retention of water in the body tissues (fluid retention).
Breast discomfort.
Depressed mood.
Weight gain.
Skin reactions such as rash and itching.
Hair loss (alopecia).
Excessive hair growth (hirsutism).
Difficulty sleeping (insomnia).
Disturbance in liver function.


Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor